# SDR UPS02237450

- Difficulty date: December 20, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920220
- Part serial: 877KF
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI PITTING CORROSION IN FLT ROLLER BEARING MOUNT HOLES NR  1 FLAP CARRIAGE.  CARRIAGE REPLACED IAW OHM 57-52-11.
